# SDR A6WA2019030846457

- Difficulty date: March 5, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 38,790 hours, 36,720 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R36008219
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD FWD FACE HAS 2 CRACKS, ONE IS 3-1/4" BELOW THE SECOND STANDOFF FROM THE BOTTOM AT RBL27.5, 1/2" LONG. SECOND CRACK IS 6-1/2" BELOW THE SECOND STANDOFF FROM THE BOTTOM AT RBL 27.5, 1/2" LONG.  AFT PRESSURE BULKHEAD REPAIRS AT RBL27.5 ACCOMPLISHED ON WO 1016868-2000-0020, SN:6956467.  THIS SDR FOR TRACKING PURPOSES ONLY.
